# SDR DALA2024030402970

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 29,475 hours, 3,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DOOR ASSIST DAMPER LOW ON DOOR 4R. CORRECTIVE ACTION: SERVICED DOOR DAMPER PER A330 AMM 52-10. OK FOR SERVICE. (5830318)
